hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Homogenization of the spectral problem for periodic elliptic operators with sign-changing density function
Institute for Problems in Mechanical Engineering RAS, St. Petersburgh, Russia.
arvik University College, Narvik, Norway; Ecole Polytechnique CNRS, Palaiseau Cedex, France.
Narvik University College, Narvik, Norway; P. N. Lebedev Physical Institute RAS, Moscow, Russia.
2011 (Engelska)Ingår i: Archive for Rational Mechanics and Analysis, ISSN 0003-9527, E-ISSN 1432-0673, Vol. 200, nr 3, s. 747-788Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The paper deals with the asymptotic behaviour of spectra of second order self-adjoint elliptic operators with periodic rapidly oscillating coefficients in the case when the density function (the factor on the spectral parameter) changes sign. We study the Dirichlet problem in a regular bounded domain and show that the spectrum of this problem is discrete and consists of two series, one of them tending towards +∞ and another towards −∞. The asymptotic behaviour of positive and negative eigenvalues and their corresponding eigenfunctions depends crucially on whether the average of the weight function is positive, negative or equal to zero. We construct the asymptotics of eigenpairs in all three cases.

Ort, förlag, år, upplaga, sidor
2011. Vol. 200, nr 3, s. 747-788
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:hig:diva-27155DOI: 10.1007/s00205-010-0370-2OAI: oai:DiVA.org:hig-27155DiVA, id: diva2:1223094
Tillgänglig från: 2018-06-25 Skapad: 2018-06-25 Senast uppdaterad: 2018-06-25Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Person

Pankratova, Iryna L.

Sök vidare i DiVA

Av författaren/redaktören
Pankratova, Iryna L.
I samma tidskrift
Archive for Rational Mechanics and Analysis
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 100 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf